MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. DEROYAL FOLEY CATHETER, 400 SERIES 8 FR; CATHETER, UPPER URINARY TRACT

DEROYAL INDUSTRIES, INC. DEROYAL FOLEY CATHETER, 400 SERIES 8 FR; CATHETER, UPPER URINARY TRACT
Model Number 81-080408
Medical Device Problem Codes Failure to Sense (1559); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported via medwatch, "foley temperature probe wire exposed.Temperature function no longer used.Foley still in patient, believed to be 8fr." deroyal industries, inc.Requested return of the device, but it was not available for return.A supplier corrective action request (scar) will be sent to the supplier, spectrum plastics.This investigation is not complete at this time.No further information is available at this time.We will provide follow up report when additional information becomes available.
 
Event or Problem Description
A user facility reported on a medwatch, "foley temperature probe wire exposed.Temperature function no longer used.Foley still in patient, believed to be 8fr.".
 
Additional Manufacturer Narrative
A user facility reported via medwatch, "foley temperature probe wire exposed.Temperature function no longer used.Foley still in patient, believed to be 8fr." deroyal industries, inc.Requested return of the device, but it was not available for return.The device history record was reviewed and no issues were found.Functional testing and visual inspection results were reviewed for the referenced lots and no discrepancies were identified.An inventory check was performed on a case of product from a different lot.No defective product was identified with inspection.A complaint to sales ratio was conducted over the past two years and found to be 0.074%.A supplier corrective action request (scar) will be sent to the supplier, spectrum plastics.The device history record of the supplier was reviewed.5 units were scrapped due to damage to the sensor during insertion, but no discrepancies were noted.Root cause: because the sample could not be returned and no issues were identified during the manufacturing inspections, the root cause was unable to be determined.Corrective and preventive actions: because the root cause could not be determined, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow up report if additional information becomes available.

Brand Name
DEROYAL FOLEY CATHETER, 400 SERIES 8 FR
Common Device Name
CATHETER, UPPER URINARY TRACT
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key22786248
Report Number2320762-2025-00014
Device Sequence Number9869441
Product Code EYC
UDI-Device Identifier00749756045803
UDI-Public00749756045803
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K041416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number81-080408
Device Lot Number619446799
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown